American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65J20) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Xiaowei Huang, Chuansheng Wu and Jun Zhou. Numerical differentiation by integration. Math. Comp. 83 (2014) 789-807.
Abstract, references, and article information   
View Article: PDF

[2] Shuai Lu and Peter Mathé. Heuristic parameter selection based on functional minimization: Optimality and model function approach. Math. Comp. 82 (2013) 1609-1630.
Abstract, references, and article information   
View Article: PDF

[3] Qinian Jin. Further convergence results on the general iteratively regularized Gauss-Newton methods under the discrepancy principle. Math. Comp. 82 (2013) 1647-1665.
Abstract, references, and article information   
View Article: PDF

[4] Barbara Kaltenbacher and Jonas Offtermatt. A convergence analysis of regularization by discretization in preimage space. Math. Comp. 81 (2012) 2049-2069.
Abstract, references, and article information   
View Article: PDF

[5] Peter Mathé and Sergei V. Pereverzev. Regularization of some linear ill-posed problems with discretized random noisy data. Math. Comp. 75 (2006) 1913-1929. MR 2240642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Shuai Lu and Sergei V. Pereverzev. Numerical differentiation from a viewpoint of regularization theory. Math. Comp. 75 (2006) 1853-1870. MR 2240638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Barbara Kaltenbacher. V-cycle convergence of some multigrid methods for ill-posed problems. Math. Comp. 72 (2003) 1711-1730. MR 1986801.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jin Qi-nian. On the iteratively regularized Gauss-Newton method for solving nonlinear ill-posed problems . Math. Comp. 69 (2000) 1603-1623. MR 1680887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] M. Thamban Nair, Markus Hegland and Robert S. Anderssen. The trade-off between regularity and stability in Tikhonov regularization. Math. Comp. 66 (1997) 193-206. MR 1388891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia